# SDR EIA2006052

- Difficulty date: March 3, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 853,471 hours
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER DECK SLIDE PRESSURE BOTTLE BELOW LIMITS.  REMOVED AND REPLACED BOTTLE PER 25-68-04.
